Show simple item record

dc.contributor.authorKoç, Ayten
dc.contributor.authorEsin, Songül
dc.contributor.authorGüloğlu, İsmail Şuayip
dc.contributor.authorKanuni, Müge
dc.date.accessioned2016-01-25T08:38:00Z
dc.date.available2016-01-25T08:38:00Z
dc.date.issued2014
dc.identifier.citationKoç, A., Esin, S., Güloğlu, İ. Ş., & Kanuni, M. (2014). A combinatorial discussion on finite edimensional Leavitt path algebras. Hacettepe Journal of Mathematics and Statistics, 43(6), 943-951.en_US
dc.identifier.issn1303-5010
dc.identifier.urihttp://hdl.handle.net/11376/2351
dc.descriptionGüloğlu, İsmail Ş. (Dogus Author)en_US
dc.description.abstractAny finite dimensional semisimple algebra A over a field K is isomorphic to a direct sum of finite dimensional full matrix rings over suitable division rings. We shall consider the direct sum of finite dimensional full matrix rings over a field K. All such finite dimensional semisimple algebras arise as finite dimensional Leavitt path algebras. For this specific finite dimensional semisimple algebra A over a field K, we define a uniquely determined specific graph - called a truncated tree associated with A - whose Leavitt path algebra is isomorphic to A. We define an algebraic invariant κ(A) for A and count the number of isomorphism classes of Leavitt path algebras with the same fixed value of κ(A). Moreover, we find the maximum and the minimum K-dimensions of the Leavitt path algebras of possible trees with a given number of vertices and we also determine the number of distinct Leavitt path algebras of line graphs with a given number of vertices.en_US
dc.language.isoengen_US
dc.publisherHacettepe Universityen_US
dc.relation.isversionof10.15672/HJMS.2014437524en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectFinite Dimensional Semisimple Algebraen_US
dc.subjectLeavitt Path Algebraen_US
dc.subjectTruncated Treesen_US
dc.subjectLine Graphsen_US
dc.titleA combinatorial discussion on finite edimensional Leavitt path algebrasen_US
dc.typearticleen_US
dc.relation.journalHacettepe Journal of Mathematics and Statisticsen_US
dc.contributor.departmentDoğuş Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.contributor.authorIDTR112205en_US
dc.contributor.authorIDTR143120en_US
dc.contributor.authorIDTR6591en_US
dc.contributor.authorIDTR145213en_US
dc.identifier.volume43en_US
dc.identifier.issue6en_US
dc.identifier.startpage943en_US
dc.identifier.endpage951en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record